The taxonomic identity of Aphis punicae (Hemiptera: Aphididae)Shinji, 1922
Version of Record online: 6 JAN 2011
© 2011 The Entomological Society of Japan
Volume 14, Issue 1, pages 68–74, January 2011
How to Cite
SUGIMOTO, S. (2011), The taxonomic identity of Aphis punicae (Hemiptera: Aphididae). Entomological Science, 14: 68–74. doi: 10.1111/j.1479-8298.2010.00405.x
- Issue online: 6 JAN 2011
- Version of Record online: 6 JAN 2011
- Received 2 May 2008; accepted 24 May 2010.
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!